# SDR EATA066006

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N581Z
- Make and model: Bell 206B-3
- Aircraft serial: 3462
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Part number: A7151
- Condition: Cracked
- Location: Flir Lamp
- Part time: 538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT IS PART OF EAC HELICOPTERS, INC. STC NR SR00786CH FOR THE FLIR ULTRA MEDIA RS CAMERA SYSTEM.  LIGHTS MOUNTED ON FORWARD CROSSTUBE.  ATTACHMENT BRACKET THAT ATTACHES TO THE CROSSTUBE CLAMP FOUND CRACKED.  REPLACED LIGHT ASSEMBLY.
